Blood Pressure Home > Atacand HCT Overdose
Treatment for an Atacand HCT OverdoseThe treatment for an Atacand HCT overdose will vary. If the Atacand HCT overdose was recent, the healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach." However, there is no readily available treatment that can remove Atacand HCT quickly once it has been absorbed into the body. Therefore, in these cases, treatment involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for an Atacand HCT overdose may include:
- Fluids through an intravenous line (IV)
- Medications to increase blood pressure
- Other treatments based on the complications that occur
- Close monitoring of the heart and lungs.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Atacand HCT.